# SDR SIMA20250419004

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N781EJ
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000148
- Aircraft time: 38,401 hours, 25,808 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA COMPLAINED THAT L1 DOOR WAS REALLY DIFFICULT TO OPEN. CYCLED DOOR MULTIPLE TIMES, NO DEFECTS NOTED
